Journal of Symbolic Logic

Failure of interpolation in constant domain intuitionistic logic

Grigori Mints, Grigory Olkhovikov, and Alasdair Urquhart

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper shows that the interpolation theorem fails in the intuitionistic logic of constant domains. This result refutes two previously published claims that the interpolation property holds.

Article information

Source
J. Symbolic Logic, Volume 78, Issue 3 (2013), 937-950.

Dates
First available in Project Euclid: 6 January 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1389032282

Digital Object Identifier
doi:10.2178/jsl.7803120

Mathematical Reviews number (MathSciNet)
MR3135505

Zentralblatt MATH identifier
1327.03007

Citation

Mints, Grigori; Olkhovikov, Grigory; Urquhart, Alasdair. Failure of interpolation in constant domain intuitionistic logic. J. Symbolic Logic 78 (2013), no. 3, 937--950. doi:10.2178/jsl.7803120. https://projecteuclid.org/euclid.jsl/1389032282


Export citation